# SDR SWAA2025032408538

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 61,393 hours, 36,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR J HOOK IS LOOSE<[01] REPAIRED PER EA M-23-125-01839. REF AMM 26-66-00
